Electron. J. Diff. Eqns., Vol. 2004(2004), No. 115, pp. 1-7.

Double solutions of three-point boundary-value problems for second-order differential equations

Johnny Henderson

A double fixed point theorem is applied to yield the existence of at least two nonnegative solutions for the three-point boundary-value problem for a second-order differential equation,
 y'' + f(y)=0,\quad 0 \leq t \leq 1,\cr
 y(0) =0,\quad  y(p) - y(1) = 0,
where $0$ less than $p$ less than $1$ is fixed, and $f:\mathbb{R} \to [0, \infty)$ is continuous.

Submitted September 16, 2003. Published October 5, 2004.
Math Subject Classifications: 34B15, 34B10, 34B18.
Key Words: Fixed point theorem; three-point; boundary-value problem.

Show me the PDF file (192K), TEX file, and other files for this article.

Johnny Henderson
Department of Mathematics
Baylor University
Waco, TX 76798-7328, USA
email: Johnny_Henderson@baylor.edu

Return to the EJDE web page